MathSciNet Relay Station
MathSciNet bibliographic data
MR1804516 (2001m:20077) 20G30 (20E06 20E08)
Mason, A. W. Serre's generalization of Nagao's theorem: an elementary approach. Trans. Amer. Math. Soc. 353 (2001), no. 2, 749–767 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement